# SDR AWXA0002128

- Difficulty date: July 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 6558192
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E1 HYDRAULIC PRESSURE LINE AT TRANSITION THOUGH PYLON, LOOSE; NR 1PYLON.  REPAIRED NR 1 ENG FIRE WALL PYLON IAW ER 15-5412-01202-DL1.
